Title: Mathematics in (central) Africa before colonisation
Authors: Huylebrouck, Dirk # ×
Issue Date: 2006
Publisher: Societe Royale Belge d'Anthropologie et de Prehistoire
Series Title: Anthropologica et Praehistorica vol:117 pages:135-162
ISSN: 1377-5723
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Architecture, Campuses Sint-Lucas Brussels and Ghent
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Mathematics_Africa.pdf Published 1947KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.